# SDR CALA9701098

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUNDTOP OF FLOORBEAM CORRODED AT STA 380, RBL 24 TO RBL 45.5.  THE FLOORBEAM UPPER CHORD WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
